Skip to main content

A flat strip theorem for ptolemaic spaces

This is a preview of subscription content, access via your institution.


  1. 1.

    Buckley, S.M., Falk, K., Wraith, D.J.: Ptolemaic spaces and \(\operatorname{CAT}(0)\). Glasgow J. Math. 51, 301–314 (2009)

    MathSciNet  MATH  Article  Google Scholar 

  2. 2.

    Berg, I.D., Nikolaev, I.G.: Quasilinearization and curvature of Aleksandrov spaces. Geom. Dedicata 133, 195–218 (2008)

    MathSciNet  MATH  Article  Google Scholar 

  3. 3.

    Buyalo, S., Schroeder, V.: Möbius structures and Ptolemy spaces: boundary at infinity of complex hyperbolic spaces. arXiv:1012.1699 (2010)

  4. 4.

    Enflo, P.: On the nonexistence of uniform homeomorphisms between \(L_p\)-spaces. Ark. Mat. 8, 103–105 (1969)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Foertsch, T., Lytchak, A., Schroeder, V.: Nonpositive curvature and the Ptolemy inequality. Int. Math. Res. Not. IMRN 22, 15 (2007)

    Google Scholar 

  6. 6.

    Foertsch, Th, Schroeder, V.: Hyperbolicity, \((-1)\)-spaces and the Ptolemy Inequality. Math. Ann. 350(2), 339356 (2011)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Foertsch, Th, Schroeder, V.: Group actions on geodesic Ptolemy spaces. Trans. Am. Math. Soc. 363(6), 28912906 (2011)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Hitzelberger, P., Lytchak, A.: Spaces with many affine functions. Proc. AMS 135(7), 2263–2271 (2007)

    MathSciNet  MATH  Article  Google Scholar 

  9. 9.

    Sato, T.: An alternative proof of Berg and Nikolaev’s characterization of \((0)\)-spaces via quadrilateral inequality. Arch. Math. 93(5), 487490 (2009)

    Article  Google Scholar 

  10. 10.

    Schoenberg, I.J.: A remark on M. M. Day’s characterization of inner-product spaces and a conjecture of L. M. Blumenthal. Proc. Am. Math. Soc. 3, 961–964 (1952)

    MathSciNet  MATH  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to Viktor Schroeder.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Miao, R., Schroeder, V. A flat strip theorem for ptolemaic spaces. Math. Z. 274, 461–470 (2013).

Download citation


  • Parallel Line
  • Short Proof
  • Isometric Embedding
  • Geodesic Segment
  • Strict Convexity